Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 5 No. 02 (2017): Malaya Journal of Matematik (MJM)
Vol. 5 No. 02 (2017): Malaya Journal of Matematik (MJM)
Published:
01-04-2017
Full Issue
PDF
(
9)
Articles
On some boundary-value problems of functional integro-differential equations with nonlocal conditions
A. M. A. El-Sayed , M. SH. Mohamed, K. M. O. Msaik
186-193
83
PDF
(
78)
Almost contra pre generalized \(b\)- continuous functions in topological spaces
S. Sekar, R. Brindha
194-201
82
PDF
(
68)
General solution and two methods of generalized Ulam - Hyers stability of n-dimensional AQCQ functional equation
Sandra Pinelas, M. Arunkumar, T. Namachivayam, E. Sathya
202-240
89
PDF
(
69)
Stability of 2-variable additive-quadratic-cubic-quartic functional equation using fixed point method
M. Arunkumar, S. Karthikeyan, S. Hemalatha
241-264
80
PDF
(
58)
On two boundary-value problems of functional integro-differential equations with nonlocal conditions
A. M. A. El-Sayed , M. SH. Mohamed, K. M. O. Msaik
265-271
55
PDF
(
64)
\(a_i \) Type \( n\) - variable multi \(n\)-dimensional additive functional equation
Matina J. Rassias, M. Arunkumar, E. Sathya
278-292
73
PDF
(
55)
Ulam-Hyers stability of quadratic reciprocal functional equation in intuitionistic random normed spaces: Various methods
John M. Rassias, M. Arunkumar, S. Karthikeyan
293-304
90
PDF
(
58)
On a new subclass of bi-univalent functions of Sakaguchi type satisfying subordinate conditions
Şahsene Altınkaya , Sibel Yalcin
305-309
81
PDF
(
74)
Common fixed point of four mapping with contractive modulus on cone Banach space
R.Krishnakumar , D. Dhamodharan
310-320
63
PDF
(
65)
A comparative study of ASM and NWCR method in transportation problem
B. Satheesh Kumar , R. Nandhini , T. Nanthini
321-327
74
PDF
(
87)
Common fixed point theorem for two weakly compatible self mappings in b − metric spaces
Reza Arab
328-336
61
PDF
(
56)
Initial value problems for fractional differential equations involving Riemann-Liouville derivative
J.A. Nanware, N.B. Jadhav, D.B. Dhaigude
337-345
62
PDF
(
68)
Boundary value problems for fractional differential equations and inclusions in Banach spaces
Samira Hamani, Johnny Henderson
346-366
66
PDF
(
65)
Conditions for oscillation and convergence of solutions to second order neutral delay difference equations with variable coefficients
A. Murugesan, K. Ammamuthu
367-377
80
PDF
(
65)
Oscillation conditions for first order neutral difference equations with positive and negative variable co-efficients
A. Murugesan , K. Shanmugavalli
378-388
50
PDF
(
58)
Numerical investigation of the nonlinear integro-differential equations using He's homotopy perturbation method
S. Sekar, A. S. Thirumurugan
389-394
75
PDF
(
75)
Soft almost semi-continuous mappings
S. S. Thakur, Alpa Singh Rajput , M.R. Dhakad
395-400
62
PDF
(
65)
On generalized b star - closed set in topological Spaces
S. Sekar, S. Loganayagi
401-406
82
PDF
(
64)
On the natural lift curves for the involute spherical indicatrices in Minkowski 3-space
M. Bilici, T.A. Ahmad
407-415
57
PDF
(
60)
The general solution and stability of nonadecic functional equation in matrix normed spaces
R. Murali, Matina J. Rassias, V. Vithya
416-427
63
PDF
(
74)
Asymptotic behavior of the oscillatory solutions of first order neutral delay difference equations
A. Murugesan, K. Venkataramanan
428-441
60
PDF
(
54)
Existence of strongly continuous solutions for a functional integral inclusion
Ahmed M. A. El-Sayed , Nesreen F. M. El-haddad
442-448
45
PDF
(
62)
$g^* \omega \alpha$-Separation axioms in topological spaces
P. G. Patil, S. S. Benchalli , Pallavi S. Mirajakar
449-455
58
PDF
(
74)
Some existence results for implicit fractional differential equations with impulsive conditions
A. Anguraj, M. Kasthuri, P. Karthikeyan
456-463
60
PDF
(
66)
Order divisor graphs of finite groups
T. Chalapathi, R. V M S S Kiran Kumar
464-474
93
PDF
(
108)
Numerical investigation of the hybrid fuzzy differential equations using He's homotopy perturbation method
S. Sekar, A. Sakthivel
475-482
76
PDF
(
61)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
Most Read Articles
Perfect domination separation on square chessboard
75
Real world applications of discrete mathematics
33
Nonlinear partial completely continuous operators in a partially ordered Banach space and nonlinear hyperbolic partial differential equations
31
Mathematical modeling and optimal control of the dynamics of terrorist ideologies
29
Prime and odd prime graphs
18
Plagiarism Checker